# SDR 97ZZZX3991

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18VX
- Make and model: Amtr VIPER
- Aircraft serial: 001
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 30133
- Condition: Locked Up
- Location: Lt Mlg
- Part time: 2 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE LOCKED UP INSTANTANEOUSLY ON RUNWAY AT 53 MPH, CAUSE, AIRPLANE SPIN-OUT.
